Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took ipill after sex, had bleeding. Scan shows 7 weeks embryo. Any fetal anomalies due to ipill ?

I had my regular periods on 1/8/12 then I had taken an I pill around 10th / 12th date which I m nt sure about... following which after 5 days I had again bleeding for 3-4 days. We were sexually active during end of August month. Today 12/10/12 my TVS showed 7 wk1day old embryo ..I wanted to know are there any fetal anomalies concerned with this preg has I hav taken ipill..plz let me know if they will be any significant medical history except for tonsillectomy done 4 yrs back ...thank you...awaiting ur reply.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Infertility Specialist 's  Response
Well as per your history and the ultrasound dating scan ,i think you have conceived in the month following the i-pill use. So i think you need not worry at all, but as such you must go for another TIFA scan at 18 to 20 weeks.bye take care.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor